Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Journal Article

A Variant of the 'Heterological' Paradox

J. L. Mackie and J. J. C. Smart
Analysis
Vol. 13, No. 3 (Jan., 1953), pp. 61-65
Published by: Oxford University Press on behalf of The Analysis Committee
DOI: 10.2307/3326504
Stable URL: http://www.jstor.org/stable/3326504
Page Count: 5

You can always find the topics here!

Topics: Paradoxes
Were these topics helpful?
See something inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Download ($15.00)
  • Add to My Lists
  • Cite this Item
A Variant of the 'Heterological' Paradox
Preview not available

Page Thumbnails

  • Thumbnail: Page 
61
    61
  • Thumbnail: Page 
62
    62
  • Thumbnail: Page 
63
    63
  • Thumbnail: Page 
64
    64
  • Thumbnail: Page 
65
    65